Idaho, 2011

Flooding in Idaho, January 16 to 20, 2011

January 16 to 20, 2011 · NWS OTX · 5 events in 4 counties and zones

An unseasonably warm and wet period resulted in small stream and main stem river flooding. The Inland Northwest remained in the warm sector of a flat ridge with warm air advection into the region.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$1.1 million
Crop damage
None recorded
Events
5

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS OTX wrote it up.

An unseasonably warm and wet period resulted in small stream and main stem river flooding. The Inland Northwest remained in the warm sector of a flat ridge with warm air advection into the region. The warm air scoured out the cold air in place, resulting in sharp rises to snow levels across the Idaho Panhandle. Record November snowfall followed by above average December snowfall set the stage for a healthy low to mid elevation snowpack for much of the central and northern Idaho Panhandle. In these areas, snow levels rose sharply during this period as a series of wet weather systems produced heavy rainfall at times at mid and low elevations. Heavy rain, combined with the melting snow pack, resulted in small streams, as well as, main stem rivers running above flood stage in these areas.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Spokane, WA wrote its last area forecast discussion before the first event at Jan 16, 4:25 PM PST, 1 hour 35 minutes earlier.

Area forecast discussion, Jan 16, 4:25 PM PST, 1 hour 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPOKANE WA
425 PM PST SUN JAN 16 2011

.SYNOPSIS...
A NUMBER OF UNUSUALLY WARM PACIFIC STORM SYSTEMS WILL BRING
LOCALLY HEAVY RAIN AND HIGH MOUNTAIN SNOW INTO EARLY NEXT WEEK.
THE COMBINATION OF RAIN AND MELTING SNOW WILL RESULT IN INCREASED
RUNOFF OVER ALL LOCATIONS. LOCALIZED FLOODING IS POSSIBLE FROM
RISING RIVER LEVELS AND PONDING OF WATER DUE TO POOR DRAINAGE. A
SIGNIFICANT COLD FRONT WILL LOWER TEMPERATURES BY TUESDAY AND
BRING A GRADUAL DRYING TREND.

&&

.DISCUSSION...
TONIGHT...UPPER LEVEL JET FLOPPED OVER THE FLAT RIDGE AND TIED
INTO A WELL MAINTAINED SUBTROPICAL MOISTURE TAP MAKES SOME
PROGRESS TO THE SOUTHEAST TONIGHT BUT STILL REMAINS
OVERHEAD...PRIMARY NUISANCE ISSUE OF NOTE WOULD BE HOW THE UPPER
LEVEL JET INTERACTS WITH THE CASCADES AND POSSIBLY FORMS A LEE
WAVE THAT COULD BRING ABOUT SUBSTANTIAL SURFACE WINDS TO LOCATIONS
IN CLOSE PROXIMITY OF THE EAST SLOPES OF THE NORTHERN CASCADES.
THIS ISSUE LINGERS ON INTO TOMORROW AS WELL AND AS THUS WILL BE
DISCUSSED FURTHER. OTHERWISE AS WOULD BE EXPECTED WITH THE JET
PLACEMENT PRODUCING DOWNSLOPING SUBSIDENCE IN THE LEE AT THE
SURFACE FOR A GREAT PORTION OF THE LOWLANDS THE FORECAST SHOWS THE
DECREASED CHANCE OF PRECIPITATION WHILE GENERALLY HIGHER TERRAIN
IN NORTHERN IDAHO AND AT THE CREST OF THE CASCADES POP CHANGE
LITTLE. WIND ADVISORY LINGERS IN THE PALOUSE AND POINTS SOUTH TO
ACCOMMODATE THE HIGHEST WINDS ASSOCIATED WITH THIS SCENARIO INTO
THE EARLY PART OF THE EVENING BEFORE THE JET POSITIONING SHIFTS
THE PROBLEM WESTWARD LATER TONIGHT TO LOCATIONS NEAR WENATCHEE AND
THE WATERVILLE PLATEAU. /PELATTI

MONDAY THROUGH TUESDAY NIGHT...THE FIRE-HOSE OF SUB-TROPICAL MOISTURE
EXPERIENCED FOR THE PAST COUPLE DAYS WILL CONTINUE TO MOVE
STEADILY SOUTH THROUGH THIS PERIOD. ITS PRESENCE WAS ALREADY
BEGINNING TO WANE PER THE LATEST WATER VAPOR LOOPS AND MIMIC
PRECIPITABLE WATER DATA. WHEREAS YESTERDAY AFTERNOON SAW
PRECIPITABLE WATER VALUES AROUND 1.75 INCHES RIGHT OFF THE
COAST...THIS AFTERNOONS VALUES ARE NEARLY ONE-THIRD OF THAT.
DESPITE THE DEPARTURE OF THE MOISTURE...THE AIR MASS REMAINS
UNUSUALLY WARM AS WE REMAIN ON THE WARM SIDE OF A VERY STRONG
UPPER LEVEL JET. MOIST UPSLOPE FLOW WILL LIKELY KEEP SHOWERS GOING
THROUGH MONDAY EVENING AT THE CASCADE CREST AND OVER THE IDAHO
PANHANDLE. BUT PRECIPITATION AMOUNTS WILL NOT BE HEAVY.
HOWEVER...WITH SNOW LEVELS REMAINING AT OR ABOVE 4500 FT NEAR THE
CANADIAN BORDER AND AT LEAST 5500 FT ELSEWHERE...ABUNDANT SNOW
MELT WILL CONTINUE. WE WILL CONTINUE THE FLOOD WATCHES FOR THOSE
AREAS WHICH CURRENTLY HAVE NO FLOOD ADVISORIES...IE..THE NORTHERN
PARTS OF EASTERN WA AND THE NORTHERN ID PANHANDLE...HOWEVER WE
THINK THE RISK IS WANING WITH NOT MUCH RAIN TO BE ADDED TO THE
MIX.

THE WARM REGIME WILL COME TO A RAPID END ON LATE MONDAY NIGHT AND
TUESDAY AS THE DEEP SHORTWAVE TROUGH CURRENTLY NEARING 170W
AMPLIFIES THE FLOW AND PUSHES THE STRONG UPPER LEVEL JET TO OUR
SOUTH. THIS ALLOWS THE WELL DEFINED ARCTIC BOUNDARY CURRENTLY
HUGGING THE CONTINENTAL DIVIDE IN ALBERTA AND THE NORTHERN THIRD
OF BC. AS A RESULT...OUR 850 MB TEMPS PLUNGE FROM CURRENT READINGS
IN THE 4-8C RANGE WHICH IS WELL ABOVE NORMAL...TO A MORE
SEASONABLE -2 TO -6C RANGE BY TUESDAY MORNING. THIS SURGE OF COLD
AIR COULD PRODUCE SOME PROBLEMS COME TUESDAY NIGHT AS SOME MODEL
SOLUTIONS ARE FORECASTING THE RAPID FORMATION OF A SURFACE-850 MB
LOW. SOME MODEL SOLUTIONS CLOSE OFF THIS LOW AND TRACK IT THROUGH
SOUTHERN WASHINGTON LATE TUESDAY INTO TUESDAY NIGHT...WHILE OTHERS
KEEP IT MUCH WEAKER AND FARTHER SOUTH. AT 12Z...THE MODELS WERE
SPLIT...BUT THE 18Z SOLUTIONS SHOW A LITTLE BETTER AGREEMENT AND
TAKE THE LOW ALMOST DUE EAST ALONG THE WA/OR BORDER. IF THIS COMES
TO FRUITION...WE HAVE A CHANCE OF SEEING A BAND OF MODERATE SNOWS
FORMING JUST NORTH AND EAST OF THE LOW TRACK AND POSSIBLY SOME
SNOW ADVISORIES...MAINLY SOUTH OF I90. HOWEVER AT THIS POINT THERE IS
TOO MUCH MODEL UNCERTAINTY AND MUCH DEPENDS ON HOW COLD THE
TEMPERATURES GET AHEAD OF THE SYSTEM.

ASIDE FROM PRECIP CHANCES...WE ARE A BIT CONCERNED ABOUT WINDS.
THE LOW-LEVEL JET WILL REMAIN ESTABLISHED OVER THE SE CORNER OF
THE CWA...WHICH WILL MAINLY IMPACT THE PALOUSE THROUGH MONDAY.
HOWEVER OF MORE INTEREST IS THE FORMATION OF MOUNTAIN WAVE
ACTIVITY IN THE IMMEDIATE LEE OF THE CASCADES. THIS IS A TRICKY
CALL. MOS GUIDANCE YIELDS LITTLE IF ANY CLUE INTO ITS
FORMATION...BUT THE FINER RESOLUTION MODELS HINT AT BETTER
CHANCES. OUR LOCAL WRF MODEL AND THE 4KM UW MM5 SOLUTIONS SHOW A
BREAKING MOUNTAIN WAVE FORMING SOMETIME AROUND 06-09Z TONIGHT AND
PERSISTING THROUGH 18Z-21Z ON MONDAY. THIS IS FAR FROM A CLASSIC
CASE FOR STRONG WINDS AS WE WOULD PREFER TO SEE A STRONG INVERSION
FORM AT CREST LEVEL. ALSO PROBLEMATIC WAS THE BUFR SOUNDINGS
INDICATE A SHALLOW NEAR GROUND INVERSION WILL PROTECT LOCATIONS
SUCH AS WENATCHEE FROM THE STRONGEST WINDS. FOR THAT REASON WE
WILL GO A WIND ADVISORY RATHER THAN A HIGH WIND WARNING. BUT WE
WILL MENTION THAT SPORADIC HIGH GUSTS ARE POSSIBLE ON THE
WATERVILLE PLATEAU AND HIGHER TERRAIN SURROUNDING WENATCHEE. FX

WEDNESDAY THROUGH SUNDAY...FOLLOWING A RELATIVELY QUIET AND
COOL START TO THE PERIOD...THE PATTERN WILL BECOME INCREASINGLY
WETTER AND WARMER TO END THE WEEK AND START THE WEEKEND. WEDNESDAY
STARTS OFF WITH A HIGHLY AMPLIFIED JET STREAM ACROSS THE PACIFIC
FEATURING AN UPPER-LEVEL TROUGH NEAR THE DATELINE AND RIDGE OF
HIGH PRESSURE CENTERED ALONG 135W. A STRONG SUBTROPICAL MOISTURE
FETCH WILL BE TRACKING UP THE WESTERN FLANK OF THE RIDGE AND
REMAIN DIRECTED INTO WESTERN CANADA. THIS LEAVES THE INLAND NW ON
THE EASTERN FLANK OF THE RIDGE...UNDER A DRY...COOL N/NW FLOW
REGIME. AWAY FROM LINGERING SNOW SHOWERS ACROSS THE CAMAS PRAIRIE
AND BLUE MTNS...A MAJORITY OF THE REGION WILL EXPERIENCE FAIR
SKIES AND DRY CONDITIONS WITH TEMPERATURES NEAR NORMAL.

FOR SUNDAY ONWARD...THE UPPER-LEVEL RIDGE OF HIGH PRESSURE ALONG
135W WILL BECOME FLATTENED SHIFTING THE SUBTROPICAL MOISTURE FETCH
AND GRAVY TRAIN OF STORM SYSTEMS FROM BRITISH COLUMBIA...TOWARD
THE PAC NW. MODELS ARE IN FAIR TO GOOD AGREEMENT ON THE LARGE-
SCALE FLOW WITH SOME EXPECTED DIFFERENCES ON THE TIMING OF EACH
DISTURBANCE. BY ANY MEANS...LOOSE AGREEMENT AMONGST GUIDANCE
SUGGEST ONE WAVE OF MOISTURE COMES THROUGH THURSDAY...A SECOND
FRIDAY...THEN A THIRD/FOURTH SATURDAY AND SUNDAY. THE FIRST TWO
WAVES WILL BE WEAKER AND MOVE INTO A COOLER ENVIRONMENT RESULTING
IN THE CHANCE FOR LIGHT SNOW FOR MOST VALLEY LOCATIONS NORTH OF
INTERSTATE 90. HOWEVER...BY THE WEEKEND...THE THIRD AND FOURTH
SYSTEMS WILL MOVE INTO THE REGION TIED TO A RICH SUBTROPICAL
MOISTURE FETCH AND SNOW LEVELS WILL BE ON THE RISE WITH MOST
VALLEYS TRANSITIONING TO RAIN BY SUNDAY. UNLIKE THE CURRENT MILD
PATTERN...MID LEVEL FLOW WILL BE MORE NW TO SE ALLOWING COOLER AIR TO
REMAIN IN PLACE...ESPECIALLY NEAR THE CANADIAN BORDER...KEEPING
P-TYPES MAINLY SNOW FOR THE NORTHERN MOUNTAINS. THIS WILL NOT BE
THE CASE IN THE VALLEYS WHERE TEMPERATURES WILL WARMING ABOVE
FREEZING...AND GENERALLY ABOVE JANUARY NORMAL'S. /SB

&&

.AVIATION...
00Z TAFS...A STRONG WESTERLY JET ALOFT WILL CONTINUE TO SETTLE
SOUTHWARD OVER THE INLAND NW.  THIS WILL KEEP A RATHER STRONG
PRESSURE GRADIENT SETUP AT THE SURFACE AND BREEZY TO LOCALLY GUSTY
WINDS FOR ALL TERMINALS.  THESE WNDS WILL WILL BE SLOWER TO
MATERIALIZE IN THE IMMEDIATE FOOTHILLS OF THE EAST SLOPES AND
WENATCHEE VALLEY WHERE SHALLOW INVERSIONS WILL KEEP THE BL
DECOUPLED RESULTING IN AREAS OF DENSE FG.  AS A RESULT...WIND SHEAR
WILL BE THE MAIN CONCERN UNTIL AFT 06Z WHEN THE STRONG WINDS ALOFT
ARE EXPECTED TO MIX TO THE SFC.  AS FOR PCPN...WESTERLY FLOW
WILL KEEP THE MAIN PCPN THREAT ALONG THE CASCADE CREST AND IDAHO
PANHANDLE WITH MOSTLY DRY CONDITIONS IN BTWN.  STRATUS WILL BE
POSSIBLE ALONG THE KGEG-KCOE CORRIDOR BUT CONFIDENCE IS GENERALLY
LOW WITH SOME DRIER AIR ADVECTING IN FROM THE WEST.  ANY LOW CLOUDS
THAT DO FORM...THE BREEZY SFC FLOW SHOULD KEEP VIS AOA 6SM.  /SB

&&

.PRELIMINARY POINT TEMPS/POPS...
SPOKANE        42  48  30  36  25  33 /  20  30  10  60  40  10
COEUR D'ALENE  42  46  30  35  27  33 /  30  60  20  60  50  10
PULLMAN        43  49  31  38  28  35 /  20  60  20  60  70  10
LEWISTON       47  58  35  42  32  40 /  20  50  20  60  70  20
COLVILLE       37  46  28  34  23  34 /  20  20  10  50  40  10
SANDPOINT      41  43  31  34  26  32 /  70  70  30  40  50  10
KELLOGG        41  42  29  34  29  33 / 100  90  70  60  60  30
MOSES LAKE     34  49  29  38  27  36 /  10  10   0  50  30   0
WENATCHEE      37  53  30  35  27  35 /  10  10  10  60  30  10
OMAK           37  43  27  34  23  31 /  20  20  10  30  20   0

&&

.OTX WATCHES/WARNINGS/ADVISORIES...
ID...FLOOD WATCH THROUGH TUESDAY AFTERNOON COEUR D'ALENE AREA...
     NORTHERN PANHANDLE.

     WIND ADVISORY UNTIL 4 PM PST MONDAY ABOVE 2000 FEET FOR THE
     IDAHO PALOUSE.

WA...FLOOD WATCH THROUGH TUESDAY AFTERNOON EAST SLOPES NORTHERN
     CASCADES...NORTHEAST MOUNTAINS...SPOKANE AREA.

     WIND ADVISORY UNTIL 4 PM PST MONDAY ABOVE 2000 FEET FOR THE
     LOWER GARFIELD AND ASOTIN COUNTIES...WASHINGTON PALOUSE.

     WIND ADVISORY FROM 10 PM THIS EVENING TO 4 PM PST MONDAY
     WATERVILLE PLATEAU...WENATCHEE AREA.

&&
Hazardous weather outlook, Jan 16, 6:21 AM PST, 11 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPOKANE WA
621 AM PST SUN JAN 16 2011

IDZ001>004-026-027-WAZ031>038-041>044-171430-
NORTHERN PANHANDLE-COEUR D'ALENE AREA-IDAHO PALOUSE-
CENTRAL PANHANDLE MOUNTAINS-LEWISTON AREA-
LEWIS AND SOUTHERN NEZ PERCE COUNTIES-NORTHEAST BLUE MOUNTAINS-
LOWER GARFIELD AND ASOTIN COUNTIES-WASHINGTON PALOUSE-
MOSES LAKE AREA-UPPER COLUMBIA BASIN-SPOKANE AREA-
NORTHEAST MOUNTAINS-OKANOGAN HIGHLANDS-WENATCHEE AREA-
EAST SLOPES NORTHERN CASCADES-OKANOGAN VALLEY-WATERVILLE PLATEAU-
621 AM PST SUN JAN 16 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH IDAHO...
NORTH CENTRAL IDAHO...CENTRAL WASHINGTON...EAST CENTRAL
WASHINGTON...NORTH CENTRAL WASHINGTON...NORTHEAST WASHINGTON AND
SOUTHEAST WASHINGTON.

.DAY ONE...TODAY AND TONIGHT

PERIODS OF RAIN AND WINDY CONDITIONS WILL IMPACT MUCH OF THE
INLAND NORTHWEST TODAY. ON THE PALOUSE AND HIGHER TERRAIN OF
SOUTHEAST WASHINGTON GUSTS OF 45 MPH ARE POSSIBLE THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

MILD AND WET WEATHER WILL CONTINUE THROUGH MONDAY WITH OCCASIONAL
RAIN SHOWERS...HIGH SNOW LEVELS AND BREEZY WINDS. THE COMBINATION
OF THE MELTING SNOW AND RAIN WILL CONTRIBUTE TO RISES ON MANY
CREEKS AND SMALL STREAMS.

AN UPPER LEVEL DISTURBANCE WILL MOVE THROUGH THE REGION LATE
TUESDAY INTO TUESDAY NIGHT...FOLLOWED BY COOLER MORE SEASONAL
TEMPERATURES. THERE IS THE POTENTIAL FOR LIGHT TO MODERATE SNOW IN
THE MOUNTAINS.

DRIER AND COOLER WEATHER IS FORECAST BY WEDNESDAY THROUGH THE REST
OF THE WEEK. THIS SHOULD HELP RUNOFF AND WATER LEVELS ON CREEKS
AND STREAMS TO SUBSIDE.

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

5 flood. Local standard time, as filed.

Flood, Latah

When
January 16, 6:00 PM PST to January 18, 6:00 AM PST
Where
Latah County, 2.76 mi W of Kennedy Ford to 2.86 mi N of Harvard
Cause
Heavy Rain / Snow Melt
Reported by
Law Enforcement
Coordinates
46.917, -117.038

Described as a moderate flood event with multiple roads inundated with water where roads crossed streams and creeks in the area. Flooding reported on roadways with road closures in Potlatch along the Palouse River and in Paradise Creek, and on Highway 95 near Flannigan Creek; in Moscow along Paradise Creek; and on Highway 8 at milepost 21 between Troy and Deary. The Palouse River at Potlach went above its flood stage of 15 feet at 1630PST on the 16th; crested at 16.5 feet at 530PST on the 17th; and then went back below flood stage at 615PST on the 18th. No damage was reported.

Flood, Shoshone

When
January 16, 11:00 PM PST to January 20, 5:00 AM PST
Where
Shoshone County, 2.49 mi W of Kingston to 2.9 mi NNE of Shont
Cause
Heavy Rain / Snow Melt
Property damage
$1.0 million
Reported by
Law Enforcement
Coordinates
47.553, -116.323

Flooding was reported on the Coeur D'Alene River along Coeur D'Alene River Road into Enaville and downstream to the border of Kootenai County near Cataldo. Coeur D'Alene River Road was closed between mile post 2 and 19 due to flooding of three to four feet of water over portions of the roadway. Other reports of flooding occurred at the north end of Montgomery Gulch and Moon Gulch. Moon Gulch road was washed out crossing Beaver Creek trapping an individual on his property, multiple motor vehicles and homes flooded, and landslides were also reported. The Coeur D'Alene River at Cataldo went above its flood stage of 43 feet at 2330PST on the 16th; crested at 45.94 feet at 2345PST on the 17th; and then went back below flood stage at 415PST on the 19th.

Flood, Kootenai

When
January 16, 11:00 PM PST to January 20, 5:00 AM PST
Where
Kootenai County, 0.65 mi NNE of Cataldo to 2.03 mi SSE of Cataldo
Cause
Heavy Rain / Snow Melt
Property damage
$25,000
Reported by
Emergency Manager
Coordinates
47.559, -116.325

Moderate flooding occurred along the Coeur D'Alene River in Cataldo resulting in road closers of CCC Road and Latour Road. The flooding in Cataldo was the western most extent of moderate flooding along the Coeur D'Alene River. More extensive damage was felt upstream in Shoshone County. Minor flooding continued further downstream from Cataldo to Harrison along the Coeur D'Alene River. High water levels and strong currents on the Coeur D'Alene River caused a float home and two boat houses to break free from the Harrison Dock Builders (HDB) Marine in Harrison and drift down river into Coeur D'Alene Lake. The Coeur D'Alene River at Cataldo went above its flood stage of 43 feet at 2330PST on the 16th; crested at 45.94 feet at 2345PST on the 17th; and then went back below flood stage at 415PST on the 19th.

Flood, Benewah

When
January 17, 6:00 AM PST to January 20, 5:00 AM PST
Where
Benewah County, 0.96 mi ENE of Ferrell to 1.78 mi SE of Ferrell
Cause
Heavy Rain / Snow Melt
Property damage
$15,000
Reported by
Emergency Manager
Coordinates
47.326, -116.331

Significant flooding reported along the St. Joe River Road from St. Maries to Avery in Shoshone County as the St. Joe River spilled over its banks. The road to St. Joe City was completely under water and flooding reported five miles up St. Maries River Road at Kittle Loop. The St. Joe River at St. Maries went above its flood stage of 32.5 feet at 1023PST on the 17th; crested at 35.97 feet at 905PST on the 18th; and then went back below flood stage at 500PST on the 20th.

Flood, Shoshone

When
January 17, 10:00 AM PST to 8:00 PM PST
Where
Shoshone County, 0.68 mi SSE of Stetson to 7.97 mi SSE of Avery
Cause
Heavy Rain / Snow Melt
Property damage
$30,000
Reported by
Law Enforcement
Coordinates
47.270, -115.767

Flooding was reported along the St. Joe River from Avery to Calder. Avery Creek rose above its banks and flooded parts of the old Forest Service building and nearby residences in the town of Avery. The old highway from Marble Creek to Avery was washed out as well. Mudslides and high water wiped out sections of Calder Road and Trout Creek Road near Calder. More flooding was reported along the St. Joe River downstream of Calder into Benewah County. On the 17th, the St. Joe River at Calder went above its flood stage of 13 feet at 1045PST; crested at 13.18 feet at 1445PST; and then went back below flood stage at 2000PST.

What these are

Flood
Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Idaho in 2011Every state in 2011This day in weather historyWarnings in Idaho, January 2011

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 275121, 274866, 275099, 275106, 275105.